Transient linear price impact and Fredholm integral equations

Gatheral, Jim ; Schied, Alexander ; Slynko, Alla

Document Type: Article
Year of publication: 2012
The title of a journal, publication series: Mathematical Finance
Volume: 22
Issue number: 3
Page range: 445-474
Place of publication: Malden, Mass. [u.a.]
Publishing house: Wiley-Blackwell
ISSN: 0960-1627
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik I (Schied)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item